Prenatal Vitamins After Miscarriage

1 Replies
amber - May 27

hi. i started having a miscarriage yestersday, my husband and i are going to try agian in about 4 months. Would it be a bad idea to go ahead and keep taking prenatal vitamins? Do they have any other side effects besides the nausia and constepation? Also would my body get used to them and not work properly when they are necessary to work? thanks!!

 

jessie - May 27

Hi Amber. I am sorry for your loss. My doctor's advice re prenatals was to keep taking them, especially if you plan on trying to conceive again. (Since most docs reommend that you start to take prenatals about 3 months before trying to conceive). Also, they are just multivitamins, so they won't hurt you at all, even may be good for you. Maybe the extra iron will still constipate you a little but eating more fiber / bran buds / etc can deal with that. No worries about your body getting used to them, that won't happen. They work just like regular multivitamins. So I would say keep taking them. Take care and get some rest! ((hugs))

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?